RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 483, Number 5, Pages 482–484 (Mi dan42606)  

On first integrals of linear Hamiltonian systems

A. B. Zheglova, D. V. Osipovbcd

a Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, 119991 Russia
b Steklov Mathematical Institute, Russsian Academy of Sciences, Moscow, 119991 Russia
c National Research University Higher School of Economics, Moscow, 101000 Russia
d National University of Science and Technology “MISiS”, Moscow, 119049 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00378-a
Ministry of Education and Science of the Russian Federation NSh-6399.2018.1
14.641.31.0001
A.B. Zheglov is supported by grants: RFBR 16-01-00378-a and NSh-6399.2018.1. D.V. Osipov is partially supported by Laboratory of Mirror Symmetry NRU HSE, RF Government grant, ag. ¹ 14.641.31.0001.


DOI: https://doi.org/10.31857/S086956520003291-3


English version:
Doklady Mathematics, 2018, 98:3, 616–618

Bibliographic databases:

Document Type: Article
Received: 13.07.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan42606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019